# SDR CALA2017081402650

- Difficulty date: April 29, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,871 hours, 18,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 144N81282
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 + 6,  RBL 9 UPPER WHEELWELL SURFACE HAS A DOUBLER WITH CORROSION.  REMOVED AND INSTALLED NEW DOUBLER IAW SRM 57-40-05 , DRAWING 140N3441, REV J, SRM 57-40-02,  AMM 20-10-09-404-006, AMM 29-11-00-796-030, AND DRAWING 144N8006.
